# SDR UPS03841359

- Difficulty date: September 29, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS INOPERATIVE.  REMOVED AND REPLACED EMERG EXIT LTS BATTERY PACK. OPS CK GOOD IAW MM CH 33-50. P/N 60-1223-5, S/N ON 350, S/N OFF 10385, P/N OFF 5708458-503
